skin-hair-icon
Hair loss issue
Last 4 days I have been using copalim hair serum{kopexil} and noticed more hair fall up to 150. Could you please suggest me that do I need to stop that serum or continue. I am out of station thats why can not meet my doctor. I am so much in dilemma. I have tried a lot to stop hair fall but no sucess.
127 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Meeta Desai
Trichologist 16 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You can stop it for some time,though it's common to see a little hair fall in initial phase of hair treatment.but do take oral vitamin.take low light laser therapy once you are back.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.